# SDR SABA010046

- Difficulty date: September 1, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N961AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 961
- Aircraft time: 14,165 hours, 21,258 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Indicator
- Part number: 700182906
- Part serial: 91021290
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: I
- Precautionary procedure: A

## Discrepancy

AIRCRAFT 961 ON FLIGHT 5196 FROM CLT TO LYH.  WHILE IN CRUISE FLIGHT AFTER DEPARTING CLT THE CAPTAINS ATTITUDE INDICATOR BECAME INOPERATIVE.  THE CIRCUIT BREAKER WAS CYCLED WITH NO RESULTS.  SNO INFLIGHT EMERGENCY WAS DECLARED.  AIRCRAFT RETURNED TO CLT AND LANDED WITH NO OTHER PROBLEMS.  MAINTENANCE REMOVED AND REPLACED THE NUMBER ADI.  SYSTEM OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
